# SDR AALA20180312003

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 53,562 hours, 21,956 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 141A52202
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR GIRT BAR FITTING AT BS 312, LBL 54 CORRODED OUT OF LIMITS.  REPLACED THE GIRT BAR FITTING IAW 51-00-05-1.
